# SDR SWIA972121

- Difficulty date: November 19, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 47 hours, 40 cycles
- Engine: Ge CF343B1
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON AFTER LANDING CHECK, RUDDER TRIM FAILED TO OPERATE.  REPLACED RUDDER TRIM ACTUATOR PER MM 27-22-01 P/N AL00101, S/N ON 9862, S/N OFF 4411, OPS CHECK GOOD.
